# SDR HEEA956135

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 066106602
- Condition: Inoperative
- Location: Cockpit Dme
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE; WON'T COME ON LINE.
